# SDR VNAA2021051699923

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 310-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 20R HAS MULTIPLE SPOTS OF CORROSION FROM FS 310.00 TO FS 349.00. INSTALLED NEW INTERCOSTAL.
